Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2013, 6:35 PM CDT for Edwards County, Real County, Uvalde County, Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 6:35 PM CDT (23:35 UTC)
- Expired
- Apr 27, 2013, 7:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Edwards County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 70 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:45 PM CDT | HAIL 1 | 17 E Carta Valley, TX | LOTS OF HAIL FALLING 1.25 INCHES OF RAIN PAST HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
624 WUUS54 KEWX 272335 SVREWX TXC137-385-463-280030- /O.NEW.KEWX.SV.W.0078.130427T2335Z-130428T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN EDWARDS COUNTY... WESTERN REAL COUNTY... NORTHWESTERN UVALDE COUNTY... * UNTIL 730 PM CDT. * AT 632 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 20 MILES WEST OF VANCE...OR 16 MILES SOUTHWEST OF ROCKSPRINGS...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BARKSDALE AND CAMP WOOD. THIS THUNDERSTORM WILL CROSS FM 674 ABOUT 10 MILES SOUTHWEST OF ROCKSPRINGS AND HIGHWAY 55 ABOUT 10 MILES SOUTH OF ROCKSPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3008 9987 2956 9992 2979 10051 2993 10048 TIME...MOT...LOC 2334Z 289DEG 26KT 2981 10033 $$
2 follow-up statements
153 WWUS54 KEWX 272352 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 652 PM CDT SAT APR 27 2013 TXC137-385-463-280030- /O.CON.KEWX.SV.W.0078.000000T0000Z-130428T0030Z/ EDWARDS TX-REAL TX-UVALDE TX- 652 PM CDT SAT APR 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN UVALDE...WESTERN REAL AND SOUTHERN EDWARDS COUNTIES... AT 650 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES WEST OF VANCE...OR 17 MILES SOUTHWEST OF ROCKSPRINGS...MOVING EAST AT 20 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE CAMP WOOD AND BARKSDALE. THIS STORM WILL CROSS HIGHWAY 55 ABOUT 10 MILES SOUTH OF ROCKSPRINGS AND FM 335 ABOUT 5 MILES NORTH OF BARKSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3008 9987 2956 9992 2979 10051 2993 10048 TIME...MOT...LOC 2352Z 276DEG 19KT 2980 10032 $$
625
WWUS54 KEWX 280017
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 PM CDT SAT APR 27 2013
TXC385-463-280025-
/O.CAN.KEWX.SV.W.0078.000000T0000Z-130428T0030Z/
REAL TX-UVALDE TX-
717 PM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UVALDE AND
WESTERN REAL COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS SLOWED AND WILL NOT REACH NORTHWESTERN UVALDE
AND WESTERN REAL COUNTIES UNTIL WELL AFTER 730 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2989 10007 2965 10012 2971 10029 2976 10036
2992 10033
TIME...MOT...LOC 0015Z 279DEG 10KT 2978 10029
$$
TXC137-280030-
/O.CON.KEWX.SV.W.0078.000000T0000Z-130428T0030Z/
EDWARDS TX-
717 PM CDT SAT APR 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL EDWARDS COUNTY...
AT 714 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTH
OF ROCKSPRINGS...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL MOVE ACROSS HIGHWAY 55 ABOUT 17 MILES
SOUTH OF ROCKSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2989 10007 2965 10012 2971 10029 2976 10036
2992 10033
TIME...MOT...LOC 0015Z 279DEG 10KT 2978 10029
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:39 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 27, 5:39 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 539 PM CDT SAT APR 27 2013 .UPDATE... A SEVERE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS WITH THE EXCEPTION OF BURNET AND LLANO COUNTIES UNTIL 1 AM CDT SUNDAY. && .DISCUSSION... A COLD FRONT EXTENDS SOUTHWESTWARD FROM BURNET TO ROCKSPRINGS TO PUMPVILLE WITH ANOTHER BOUNDARY MOVING NORTHWESTWARD ALONG AND SOUTH OF HIGHWAY 90. ALSO...SHORT WAVES DISTURBANCES WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT. ALL OF THESE INGREDIENTS WILL COMBINE FOR A RECIPE OF STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH ABOUT 1 AM SUNDAY ACROSS MOST OF SOUTH CENTRAL TEXAS. MAIN THREATS WILL BE PRIMARILY LARGE HAIL (1 3/4 TO 2 INCHES) WITH THUNDERSTORM DAMAGING WIND GUSTS OF 60 MPH. && .PREV DISCUSSION... /ISSUED 334 PM CDT SAT APR 27 2013/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... THE FRONT IS STALLED ALONG OUR NORTHERN BORDER THIS AFTERNOON AND CONVECTION IS JUST BEGINNING ALONG THIS BOUNDARY. THERE IS ALSO CONVECTION ALONG A CONVERGENCE ZONE MOVING NORTHWARD FROM THE COASTAL PLAINS. THE SOUTHERN BOUNDARY HAS BEEN MORE ACTIVE SO FAR. THE QUESTION NOW IS WHERE DOES IT GO FROM HERE? MOST OF THE MODEL GUIDANCE SUGGESTS THAT THE MAIN AREA OF CONVECTION WILL SPREAD FROM THE SOUTH TO THE NORTH AND WEST...KIND OF BACKWARD OF WHAT WE HAD BEEN THINKING. THE NAM AND NAM MOS HAVE ALMOST NO POPS OR QPF...BUT IT LOOKS TO BE THE OUTLIER. SO...HAVE GENERALLY USED GFS FOR THE SHORT TERM. STILL LOOKING AT CAPE BETWEEN 1500 AND 2000 J/KG THIS EVENING...BUT SHEAR IS ONLY AROUND 40 KTS. SPC HAS US IN A SLIGHT RISK AND THE MAIN THREAT IS LARGE HAIL WITH DAMAGING WIND GUSTS POSSIBLE. THE FRONTAL BOUNDARY IS STILL THE MAIN FOCUS AND THE CONVERGENCE ZONE TO THE SOUTH MAY ALSO REMAIN ACTIVE. BEST TIMING LOOKS LIKE MID EVENING TO AROUND 3 AM. SHOWERS AND THUNDERSTORMS WILL LINGER SUNDAY AND SUNDAY NIGHT PARTICULARLY OVER THE SOUTHWEST. LONG TERM (MONDAY THROUGH SATURDAY)... MONDAY THE UPPER LEVEL TROUGH WILL MOVE ACROSS TEXAS AND WE WILL HAVE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. TUESDAY AND WEDNESDAY THE LOW LEVEL WINDS WILL TURN BACK AROUND TO THE SOUTHEAST AND BRING BACK WARM...MOIST AIR WITH LATE NIGHT MORNING CLOUDS AND PARTLY CLOUDY WARM AFTERNOONS. THURSDAY THE NEXT STORM SYSTEM WILL MOVE INTO THE REGION. GFS AND ECMWF BOTH SHOW A DEEP MID TO UPPER LEVEL TROUGH DROPPING DOWN THROUGH THE CENTRAL AND SOUTHERN PLAINS AND BRINGING A STRONG COLD FRONT INTO TEXAS. THIS WILL BRING THE NEXT CHANCE FOR PRECIP IN THE FORM OF SHOWERS AND THUNDERSTORMS. IT WILL ALSO BRING MUCH COOLER AIR AND TEMPERATURES FOR THE END OF THE WEEK WILL BE MUCH BELOW NORMAL. FIRE WEATHER... THE FRONT ON THURSDAY WILL USHER IN COOLER AND DRIER AIR. THIS WILL LEAD TO FIRE WEATHER CONCERNS. THURSDAY WILL HAVE STRONG NORTH WINDS...BUT THIS WILL BE BEFORE THE DRY AIR. FRIDAY THE RELATIVE HUMIDITY WILL DROP TO NEAR CRITICAL LEVELS DURING THE AFTERNOON OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS...BUT WINDS WILL BE LIGHT. THIS WILL MEAN ELEVATED FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 83 61 83 62 / 60 20 10 20 - AUSTIN BERGSTROM INTL AIRPORT 62 83 59 83 59 / 60 20 10 20 - NEW BRAUNFELS MUNI AIRPORT 63 82 59 83 60 / 60 30 30 20 10 BURNET MUNI AIRPORT 62 82 58 83 60 / 50 20 10 10 - DEL RIO INTL AIRPORT 69 83 61 86 66 / 50 40 30 20 10 GEORGETOWN MUNI AIRPORT 63 82 59 82 60 / 50 20 10 20 - HONDO MUNI AIRPORT 65 83 60 85 62 / 70 40 30 20 10 SAN MARCOS MUNI AIRPORT 64 81 60 82 60 / 60 20 20 20 10 LA GRANGE - FAYETTE REGIONAL 67 83 62 83 63 / 50 30 10 30 10 SAN ANTONIO INTL AIRPORT 65 82 61 83 62 / 60 30 30 20 10 STINSON MUNI AIRPORT 65 82 62 83 62 / 60 30 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...08 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 27, 5:47 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 547 PM CDT SAT APR 27 2013 TXZ171>173-183>194-202>209-217>225-228-282300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 547 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS THROUGH TONIGHT AND EARLY SUNDAY MORNING. ISOLATED RAINFALL AMOUNTS TO NEAR 2 INCHES ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL TEXAS...EXCEPT FOR BURNET AND LLANO COUNTIES...UNTIL 100 AM CDT SUNDAY. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF MEXICO THIS EVENING AND MOVE EAST TO PARTS OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. IN ADDITION...THUNDERSTORMS WILL FORM ALONG A COLD FRONT THAT WILL DRIFT SOUTHWARD ACROSS SOUTH CENTRAL TEXAS THIS EVENING INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AFTERNOON AND SUNDAY EVENING. ISOLATED STRONG THUNDERSTORMS MAY DEVELOP AND PRODUCE BRIEF PERIODS OF LOCALLY HEAVY RAIN AND STRONG WIND GUSTS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.
In the hours before
Local storm report, Apr 27, 5:39 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 10 SW ROCKSPRINGS 29.91N 100.33W
04/27/2013 M1.00 INCH EDWARDS TX STORM CHASER
HEAVY RAINFALL
&&
EVENT NUMBER EWX1300285
JPBLocal storm report, Apr 27, 5:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SHINER 29.43N 97.17W
04/27/2013 M0.70 INCH LAVACA TX AMATEUR RADIO
50 MPH WINDS PEA TO DIME SIZE HAIL
&&
EVENT NUMBER EWX1300286
JPBLocal storm report, Apr 27, 5:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 15 NW COMFORT 30.13N 99.08W
04/27/2013 M1.00 INCH KERR TX PUBLIC
&&
EVENT NUMBER EWX1300287
JPBLocal storm report, Apr 27, 6:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 6 S ROCKSPRINGS 29.93N 100.21W
04/27/2013 M1.00 INCH EDWARDS TX COCORAHS
&&
EVENT NUMBER EWX1300288
JPBLocal storm report, Apr 27, 6:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 ENE LIBERTY HILL 30.69N 97.86W
04/27/2013 M0.25 INCH WILLIAMSON TX COAST GUARD
BB SIZED HAIL
&&
EVENT NUMBER EWX1300289
JPBSpecial weather statement, Apr 27, 6:18 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 618 PM CDT SAT APR 27 2013 TXZ225-280000- LAVACA- 618 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LAVACA COUNTY UNTIL 700 PM CDT... AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SUBLIME...OR 7 MILES EAST OF HALLETTSVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUBLIME... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2955 9683 2933 9661 2915 9692 2947 9711 TIME...MOT...LOC 2318Z 249DEG 14KT 2943 9680
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:50 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Apr 27, 3:41 PM CDT | Special Weather Statement | EWX | Gonzales | 49 min |
| Apr 27, 3:55 PM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Apr 27, 4:15 PM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 27, 4:31 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 27, 4:50 PM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| Apr 27, 4:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
| Apr 27, 5:18 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 102 min |
| Apr 27, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 65 min |
| Apr 27, 6:18 PM CDT | Special Weather Statement | EWX | Lavaca | 42 min |
| Apr 27, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 58 min |
| Apr 27, 6:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.